Volume 18, Issue 44 (No.3&4-مقالات ریاضی از صفحه 213 تا 240 و یک مقاله زمین از صفحه 241 تا 248 و چکیده از 249 تا 255 2009)                   2009, 18(44): 223-231 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A Collocation Method for Solving Nonlinear Differential Equations via Hybrid of Rationalized Haar Functions. Quarterly Journal of Science Kharazmi University. 2009; 18 (44) :223-231
URL: http://jsci.khu.ac.ir/article-1-1218-en.html
Abstract:   (4615 Views)
Hybrid of rationalized Haar functions are developed to approximate the solution of the differential equations. The properties of hybrid functions which are the combinations of block-pulse functions and rationalized Haar functions are first presented. These properties together with the Newton-Cotes nodes are then utilized to reduce the differential equations to the solution of algebraic equations. The method is computationally attractive, and applications are demonstrated through illustrative examples.
Full-Text [PDF 89 kb]   (1392 Downloads)    

Published: 2009/10/15

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Quarterly Journal of Science Kharazmi University

Designed & Developed by : Yektaweb